# SDR SWAA2020031642489

- Difficulty date: March 6, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED ON STAB STA 120.30 AND 9 INCH FROM REAR SPAR AT LT HORIZONTAL STABILIZER         REPAIRED INSPAR RIB LOCATED ON STAB STA 120.30 AND 9 INCHES FROM REAR SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4
